Nous construisons des surfaces de del Pezzo de degré
We construct del Pezzo surfaces of degree
@article{JTNB_2012__24_2_447_0, author = {Nguyen, Dong Quan Ngoc}, title = {The arithmetic of certain del {Pezzo} surfaces and {K3} surfaces}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {447--460}, publisher = {Soci\'et\'e Arithm\'etique de Bordeaux}, volume = {24}, number = {2}, year = {2012}, doi = {10.5802/jtnb.805}, zbl = {1268.14020}, mrnumber = {2950701}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.805/} }
TY - JOUR AU - Nguyen, Dong Quan Ngoc TI - The arithmetic of certain del Pezzo surfaces and K3 surfaces JO - Journal de théorie des nombres de Bordeaux PY - 2012 SP - 447 EP - 460 VL - 24 IS - 2 PB - Société Arithmétique de Bordeaux UR - https://www.numdam.org/articles/10.5802/jtnb.805/ DO - 10.5802/jtnb.805 LA - en ID - JTNB_2012__24_2_447_0 ER -
%0 Journal Article %A Nguyen, Dong Quan Ngoc %T The arithmetic of certain del Pezzo surfaces and K3 surfaces %J Journal de théorie des nombres de Bordeaux %D 2012 %P 447-460 %V 24 %N 2 %I Société Arithmétique de Bordeaux %U https://www.numdam.org/articles/10.5802/jtnb.805/ %R 10.5802/jtnb.805 %G en %F JTNB_2012__24_2_447_0
Nguyen, Dong Quan Ngoc. The arithmetic of certain del Pezzo surfaces and K3 surfaces. Journal de théorie des nombres de Bordeaux, Tome 24 (2012) no. 2, pp. 447-460. doi : 10.5802/jtnb.805. https://www.numdam.org/articles/10.5802/jtnb.805/
[1] B.J. Birch and H.P.F. Swinnerton-Dyer, The Hasse problem for rational surfaces. J. Reine Angew. Math. 274/275 (1975), 164–174, Collection of articles dedicated to Helmut Hasse on his seventy-fifth birthday, III. | MR | Zbl
[2] V. Bouniakowsky, Nouveaux théorèms à la distinction des nombres premiers et à la décomposition des entiers en facteurs. Sc. Math. Phys. 6 (1857), pp. 305–329.
[3] H. Cohen, Number Theory, Volume I: Tools and Diophantine equations. Graduate Texts in Math. 239, Springer-Verlag, 2007. | MR
[4] J-L. Colliot-Thélène and B. Poonen, Algebraic families of nonzero elements of Shafarevich-Tate groups. J. Amer. Math. Soc. 13 (2000), no. 1, 83–99. | MR
[5] P. Corn, Del Pezzo surfaces and the Brauer-Manin obstruction. Ph.D. thesis, University of California, Berkeley, 2005. | MR
[6] D. F. Coray and C. Manoil, On large Picard groups and the Hasse principle for curves and
[7] W. Hürlimann, Brauer group and Diophantine geometry: A cohomological approach, in: Brauer Groups in Ring Theory and Algebraic Geometry, Wilrijk, 1981. In: Lecture Notes in Math., vol. 917, Springer, Berlin, 1982, pp. 43–65. | MR | Zbl
[8] V.A. Iskovskikh, A counterexample to the Hasse principle for systems of two quadratic forms in five variables. Mat. Zametki 10 (1971), 253–257. | MR | Zbl
[9] C.E. Lind, Untersuchungen über die rationalen Punkte der ebenen kubischen Kurven vom Geschlecht Eins. Thesis, University of Uppasala, 1940. | MR | Zbl
[10] Yu.I. Manin, Le groupe de Brauer-Grothendieck en géométrie diophantienne. In Actes du Congrès International des Mathématiciens, (Nice, 1970), pp. 401–411. | MR | Zbl
[11] B. Poonen, An explicit family of genus-one curves violating the Hasse principle. J. Théor. Nombres Bordeaux 13 (2001), no. 1, 263–274. | Numdam | MR
[12] B. Poonen, Existence of rational points on smooth projective varieties. J. Eur. Math. Soc. 11 (2009), no. 3, pp. 529–543. | MR
[13] H. Reichardt, Einige im Kleinen überall lösbare, im Grossen unlösbare diophantische Gleichungen. J. Reine Angew. Math. 184 (1942), pp. 12–18. | MR
[14] M. Reid, The complete intersection of two or more quadrics. Ph.D thesis, University of Cambridge, 1972.
[15] A.N. Skorobogatov, Torsors and rational points, CTM 144. Cambridge Univ. Press, 2001. | MR
[16] H.P.F. Swinnerton-Dyer, Brauer-Manin obstructions on some Del Pezzo surfaces. Math. Proc. Cam. Phil. Soc. 125 (1999), pp. 193–198. | MR | Zbl
[17] Oliver Wittenberg, Intersections de deux quadriques et pinceaux de courbes de genre
- Brauer–Manin obstruction for zero-cycles on certain varieties, Journal de théorie des nombres de Bordeaux, Volume 35 (2023) no. 1, p. 151 | DOI:10.5802/jtnb.1241
- Certain K3 surfaces parametrized bythe Fibonacci sequenceviolate the Hasse principle, Rocky Mountain Journal of Mathematics, Volume 47 (2017) no. 5 | DOI:10.1216/rmj-2017-47-5-1693
Cité par 2 documents. Sources : Crossref